# SDR HEEA079089

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- Aircraft time: 19,176 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 064100900
- Part serial: 7902
- Condition: Inoperative
- Location: Dme/Tacan Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DME/TACAN TRANSCEIVER WILL NOT TRANSMIT OR RECEIVE. REPLACED WITH SERVICEABLE UNIT.
